File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Linear operators leaving a class of matrices with fixed singular values invariant

TitleLinear operators leaving a class of matrices with fixed singular values invariant
Authors
Issue Date1993
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/03081087.asp
Citation
Linear and Multilinear Algebra, 1993, v. 34 n. 1, p. 41-49 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75315
ISSN
2015 Impact Factor: 0.761
2015 SCImago Journal Rankings: 0.602

 

DC FieldValueLanguage
dc.contributor.authorLi, CKen_HK
dc.contributor.authorTsing, NKen_HK
dc.date.accessioned2010-09-06T07:09:58Z-
dc.date.available2010-09-06T07:09:58Z-
dc.date.issued1993en_HK
dc.identifier.citationLinear and Multilinear Algebra, 1993, v. 34 n. 1, p. 41-49en_HK
dc.identifier.issn0308-1087en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75315-
dc.languageengen_HK
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/03081087.aspen_HK
dc.relation.ispartofLinear and Multilinear Algebraen_HK
dc.titleLinear operators leaving a class of matrices with fixed singular values invarianten_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0308-1087&volume=34&spage=41&epage=49&date=1993&atitle=Linear+operators+leaving+a+class+of+matrices+with+fixed+singular+values+invarianten_HK
dc.identifier.emailTsing, NK: nktsing@hku.hken_HK
dc.identifier.authorityTsing, NK=rp00794en_HK
dc.identifier.doi10.1080/03081089308818207-
dc.identifier.hkuros35394en_HK
dc.identifier.volume34-
dc.identifier.issue1-
dc.identifier.spage41-
dc.identifier.epage49-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats